# SDR ASOA20150217015

- Difficulty date: February 17, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 35,729 hours, 27,087 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287503617
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED SMOKE AND FIRE ABOVE 5A SEEN AND SMELLED BY LIGHT FIXTURE.  THE ACFT WAS FERRIED, WHERE IT LANDED WITHOUT INCIDENT, MAINTENANCE INSPECTED ATHE ACFT AND R & R THE AFFECTED CEILING LIGHT WIRING HARNESS, OPERATIONALLY TESTED WITH NO DEFECTS NOTED AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
